# SDR ABXA20140501128

- Difficulty date: May 1, 2014
- Submitted: May 28, 2014
- Operation: Air carrier
- Aircraft: N797AX
- Make and model: Boeing 767-200
- Aircraft serial: 23147
- Aircraft time: 58,736 hours, 42,909 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146T500038
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 1329 ABOVE STRINGER 33R, FLOORBEAM UPPER FLANGE CORRODED IN THE CORNER.  REMOVED CORRODED INTERCOSTAL AT BS 1329 ABOVE STRINGER 33 RT, LOCATED & DRILLED FABRICATED IAW REA B653-60989 & INSTALLED INTERCOSTAL IAW B653- 60989 & SRM B767 51-40-02-0G, SB-106 5/1/14.  SDR INFO CORRODED, PN 146T5000-38, PART NAME SUPPORT, SN NSN, FS & BS LOCATION 1329 - 1351, STRINGER & WS LOCATION STRINGER 35R.  ACFT WAS GNDED.
